| Model Number |
630-2241112-01 |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device issued a "shock advised" prompt for a heart rhythm they believed was non-shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation; however, event data was provided for review.Review indicates the device algorithm appropriately analyzed the rhythm and issued a "no shock advised" message.Log data shows the provider exited analysis mode and proceeded to manually charge and deliver a shock in manual mode.There is no evicence in the device data that a "shock advised" condition was present.The device functioned as designed during the event.The complaint is closed as meets device specification.Analysis for reports of this type has not identified an increase in trend.